It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: fosomax side effects

Re: fosomax side effects

[ Back to Messages ]

Message

Posted by Syble on November 12, 2000 at 07:53:15:

In Reply to: Re: fosomax side effects posted by Janie Jones on November 02, 2000 at 15:16:47:

I saw your message and was wondering how you are doing with the Fosamax now and did you here anything else from others on this subject. I am presently trying the drug and am experiencing some wierd things - just not been on it long enough to definitely say it is the Fosamax. I have heard some horror stories though about the esaphagus problem. Let me hear from you direct, since I may not be able to find this again.




Follow Ups




All times are GMT -7. The time now is 09:04 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!